Alert archive / Vermont / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 89, NWS Burlington, VT
NWS Burlington, VT issued this severe thunderstorm warning at Aug 19, 2011, 3:33 PM EDT for Orange County, Windsor County, Vermont. It was in force for 42 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 19, 2011, 3:33 PM EDT (19:33 UTC)
- Expired
- Aug 19, 2011, 4:15 PM EDT
- In force
- 42 min
- Issued by
- NWS Burlington, VT
- Area
- Storm-based polygon
Counties Orange County, VT, Windsor County, VT
The radar
The Burlington radar (KCXX), 111 km from the middle of the area, began a volume at 19:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 19, 3:36 PM EDT | HAIL 0.25 | North Pomfret, VT | PEA SIZE HAIL |
| Aug 19, 3:45 PM EDT | TSTM WND DMG | 3 E East Barnard, VT | HOWE HILL ROAD CLOSED DUE TO TREES AND POWERLINES DOWN |
| Aug 19, 3:45 PM EDT | HAIL 0.75 | 1 Wnw East Barnard, VT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 7.6 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 205 J/kg
- Mixed-layer CIN
- -129 J/kg
- Mixed-layer LCL
- 940 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
923
WUUS51 KBTV 191933
SVRBTV
VTC017-027-192015-
/O.NEW.KBTV.SV.W.0089.110819T1933Z-110819T2015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
333 PM EDT FRI AUG 19 2011
THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL WINDSOR COUNTY IN SOUTHERN VERMONT...
SOUTH CENTRAL ORANGE COUNTY IN CENTRAL VERMONT...
* UNTIL 415 PM EDT.
* AT 330 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS NEAR POMFRET...
MOVING EAST AT 30 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
WEST HARTFORD...QUECHEE...WILDER...WHITE RIVER JUNCTION...
NORWICH...THETFORD HILLS STATE PARK...
THIS SEVERE THUNDERSTORM IS ALSO PRODUCING DEADLY CLOUD TO GROUND
LIGHTNING.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES. WINDS
MAY KNOCK DOWN TREES AND POWER LINES AND DAMAGE BUILDINGS. LARGE HAIL
MAY CAUSE INJURY AND DAMAGE PROPERTY.
&&
LAT...LON 4357 7263 4381 7266 4388 7217 4380 7218
4378 7220 4376 7220 4370 7230 4360 7233
4358 7237 4356 7238
TIME...MOT...LOC 1934Z 270DEG 25KT 4370 7250
$$2 follow-up statements
510
WWUS51 KBTV 191956
SVSBTV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
356 PM EDT FRI AUG 19 2011
VTC017-027-192015-
/O.CON.KBTV.SV.W.0089.000000T0000Z-110819T2015Z/
WINDSOR VT-ORANGE VT-
356 PM EDT FRI AUG 19 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR SOUTH CENTRAL ORANGE AND EAST CENTRAL WINDSOR COUNTIES...
AT 348 PM EDT A SEVERE THUNDERSTORM WAS CAPABLE OF PRODUCING ONE INCH
DIAMETER HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS
NEAR EXIT 1 I89...MOVING EAST AT 30 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
NORWICH...POMPANOOSUC...EAST THETFORD...NORTH THETFORD...
THIS SEVERE THUNDERSTORM IS ALSO PRODUCING DEADLY CLOUD TO GROUND
LIGHTNING.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES. WINDS
MAY KNOCK DOWN TREES AND POWER LINES AND DAMAGE BUILDINGS. LARGE HAIL
MAY CAUSE INJURY AND DAMAGE PROPERTY.
&&
LAT...LON 4357 7263 4379 7262 4388 7217 4380 7218
4378 7220 4376 7220 4370 7230 4360 7233
4358 7237 4356 7238
TIME...MOT...LOC 1955Z 270DEG 25KT 4370 7230
$$851
WWUS51 KBTV 192012
SVSBTV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
412 PM EDT FRI AUG 19 2011
VTC017-027-192022-
/O.EXP.KBTV.SV.W.0089.000000T0000Z-110819T2015Z/
WINDSOR VT-ORANGE VT-
412 PM EDT FRI AUG 19 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL ORANGE AND EAST
CENTRAL WINDSOR COUNTIES WILL EXPIRE AT 415 PM EDT...
THE THREAT OF DAMAGING WIND AND HAIL HAS DIMINISHED. THEREFORE THE
NATIONAL WEATHER SERVICE HAS ALLOWED THE SEVERE THUNDERSTORM WARNING
TO EXPIRE.
HOWEVER...THUNDERSTORMS WITH SMALL HAIL...BRIEF GUSTY WIND...HEAVY
DOWNPOURS...AND DEADLY LIGHTNING REMAIN POSSIBLE.
STAY AWAY FROM WINDOWS AND DOORS DURING THUNDERSTORMS. REMAIN IN SAFE
SHELTER AT LEAST 30 MINUTES AFTER YOU HEAR THE LAST CLAP OF THUNDER.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.
LAT...LON 4357 7263 4379 7262 4388 7217 4380 7218
4378 7220 4376 7220 4370 7230 4360 7233
4358 7237 4356 7238
TIME...MOT...LOC 2012Z 270DEG 25KT 4369 7232
$$
SLWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 19, 2:24 PM EDT, 1 hour 9 minutes earlier.
Area forecast discussion, Aug 19, 2:24 PM EDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BURLINGTON VT 224 PM EDT FRI AUG 19 2011 .SYNOPSIS... SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AS AN UPPER LEVEL DISTURBANCE PUSHES EAST ACROSS OUR FORECAST AREA. MORE SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED SATURDAY... BEFORE A MORE WIDESPREAD RAIN EVENT ON SUNDAY. && .NEAR TERM /UNTIL 8 PM THIS EVENING/... AS OF 113 PM EDT FRIDAY...SHOWER AND THUNDERSTORM DEVELOPMENT HAS INCREASED...MAINLY FROM CHAMPLAIN VALLEY EASTWARD IN REGION OF MOST FAVORABLE INSTABILITY. HIGH CAPE LOW SHEAR ENVIRONMENT RESULTING IN PULSE STORMS. HAVE INCLUDED SOME ENHANCED WORDING IN LATEST UPDATE TO INCLUDE GUSTY WINDS...SMALL HAIL AND HEAVY RAINFALL WITH THUNDERSTORMS FOR MUCH OF VERMONT. NO OTHER SIGNIFICANT CHANGES AT THIS TIME...JUST SOME ADJUSTMENTS TO REFLECT LATEST CONDITIONS. PREVIOUS DISCUSSION... MAINLY DRY CONDITIONS ACROSS FORECAST AREA LATE THIS MORNING...ALTHOUGH A COUPLE OF ISOLATED SHOWERS/STORMS HAVE POPPED UP RECENTLY JUST SOUTH OF ESSEX COUNTY NY. MOST AREAS ENJOYING AT LEAST PARTIAL SUNSHINE...AS EARLY MORNING FOG/HAZE HAS DISSIPATED IN MOST LOCATIONS. WEAK BOUNDARY OVER EASTERN ADIRONDACKS COUPLED WITH INSTABILITY WILL LIKELY RESULT IN DEVELOPMENT OF SCATTERED SHOWERS AND STORMS OVER EASTERN ADIRONDACKS AND/OR CHAMPLAIN VALLEY OVER NEXT FEW HOURS AS ATMOSPHERE DESTABILIZES FURTHER. EXPECT THIS ACTIVITY TO THEN MOVE SLOWLY EAST ACROSS PARTS OF VERMONT THIS AFTERNOON. A COUPLE OF STORMS MAY CONTAIN SOME GUSTY WINDS AND SMALL HAIL. MAX TEMP FORECASTS LOOKS TO BE ON TRACK WITH HIGHS EXPECTED TO BE IN THE LOWER TO MID 80S. EARLIER DISCUSSION... UPPER LEVEL TROF AND ASSOCIATED SHORTWAVE WILL MOVE FROM WEST TO EAST ACROSS OUR FORECAST AREA TODAY...AND WIDELY SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON. THE BEST CHANCE FOR SHOWERS AND THUNDERSTORMS WILL BE SOUTH AND EAST OF OUR FORECAST AREA WHERE VORTICITY ADVECTION IS STRONGEST. MOISTURE WILL STREAM NORTH FROM THE MID ATLANTIC REGION ALSO. SKIES WILL BE PARTLY TO MOSTLY SUNNY ACROSS MOST OF THE AREA TODAY...AND HIGH TEMPERATURES WILL AGAIN BE A GOOD FIVE DEGREES ABOVE NORMAL. && .SHORT TERM /8 PM THIS EVENING THROUGH SUNDAY/... AS OF 515 AM EDT FRIDAY...UPPER TROF WILL CONTINUE TO PUSH EAST OVERNIGHT AND CHANCE FOR SHOWERS AND THUNDERSTORMS WILL LESSEN DURING THE OVERNIGHT HOURS. SATURDAY WILL BE SIMILAR TO TODAY...THOUGH WITHOUT A SIGNIFICANT FORCING MECHANISM DO NOT THINK WE WILL SEE TOO MUCH COVERAGE FOR THE SHOWERS SATURDAY AFTERNOON. WITH A COUPLE WEAKER SHORTWAVES MOVING ACROSS THE AREA WE CAN NOT RULE OUT A SHOWER. HIGH TEMPS WILL BE SIMILAR ON SATURDAY TO TODAY...ABOUT 5 DEGREES ABOVE NORMAL. MORE SIGNIFICANT CHANCE FOR SHOWERS WILL BE SUNDAY. A MORE ROBUST UPPER LEVEL TROF WILL APPROACH THE AREA FROM THE WEST. A WEAK SURFACE LOW WILL ALSO BE IN THE VICINITY OF OUR CWA. DEEP MID LEVEL MOISTURE ASSOCIATED WITH THESE FEATURES...THEREFORE HAVE GONE WITH A MORE WIDESPREAD SHOWER THREAT WITH LIKELY POPS MENTIONED ACROSS MOST OF THE AREA. AMPLE CLOUD COVER WILL KEEP TEMPERATURES CLOSER TO NORMAL ON SUNDAY. COLD FRONT APPROACHES OUR WESTERN ZONES DURING THE AFTERNOON HOURS. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... AS OF 504 AM EDT FRIDAY...A COLD FRONT WILL MOVE THROUGH THE REGION SUNDAY NIGHT BRINGING SHOWERS AND THUNDERSTORMS TO THE REGION. COOLER AIR TO MOVE INTO THE REGION ON MONDAY...ALONG WITH A CHANCE FOR SOME SHOWERS. A RIDGE OF HIGH PRESSURE WILL MOVE INTO THE REGION MONDAY NIGHT THROUGH WEDNESDAY NIGHT. THERE IS A SLIGHT CHANCE FOR SOME SHOWERS ON TUESDAY...AS A COOL POOL OF AIR ALOFT WILL PRODUCE SOME INSTABILITY ACROSS THE REGION...SO HAVE GONE WITH SLIGHT CHANCE POPS FOR SHOWERS. WARMER AIR TO MOVE INTO THE REGION WEDNESDAY NIGHT AND THURSDAY AHEAD OF A COLD FRONT MOVING SOUTHEAST FROM CANADA AND THE WESTERN GREAT LAKES. HAVE GONE WITH CHANCE POPS FOR SHOWERS AND THUNDERSTORMS THURSDAY AFTERNOON AHEAD OF THIS APPROACHING COLD FRONT. && .AVIATION /18Z FRIDAY THROUGH WEDNESDAY/... THROUGH 18Z SATURDAY...MAINLY VFR CONDITIONS WILL PERSIST THROUGH THE PERIOD. ISOLATED TO SCATTERED THUNDERSTORMS HAVE FORMED AND WILL CONTINUE INTO THE AFTERNOON AND EVENING FOR VERMONT. EXPECT PERIODS OF MVFR CONDITIONS WITH INTERMITTENT SHOWERS AND THUNDERSTORMS FOR BTV...MPV...AND RUT. NEW YORK TERMINALS WILL NOT BE AFFECTED BY SHOWERS OR STORMS. CONDITIONS GENERALLY IMPROVE INTO THE NOCTURNAL HOURS. HOWEVER...SLK AND MPV WILL BE IMPACTED BY FOG/MIST BY 5Z...LIFR CONDITIONS ARE EXPECTED UNTIL 12Z. BY 13Z THE SUN WILL HAVE BURNED OFF FOG/MIST AND STRATUS. BTV AND RUT MAY SEE MVFR CONDITIONS DUE TO MIST SINCE PRECIPITATION HAS OCCURRED AND CLEARING SKIES ARE EXPECTED. SOUTHERLY WINDS 5 TO 10 KTS WILL BECOME MOSTLY CALM OVERNIGHT. WINDS WILL SHIFT SOUTHWESTERLY ON SATURDAY WITH SPEEDS AROUND 5 TO 10 KTS...MSS MAY SEE SOME HIGHER WIND SPEEDS AROUND 10 TO 15 KTS DUE TO LOCALIZED EFFECTS OF THE SAINT LAWRENCE VALLEY. OUTLOOK 18Z SATURDAY THROUGH WEDNESDAY... 12Z SATURDAY THROUGH 06Z MONDAY...MAINLY VFR...WITH LOW CHANCES FOR WIDELY SCATTERED MVFR SHOWERS AND THUNDERSTORMS AS SEVERAL WEAK UPPER DISTURBANCES TRACK ACROSS THE REGION. 06Z MONDAY THROUGH TUESDAY...VFR WITH PERIODS OF MVFR/IFR ARE EXPECTED AS LOW PRESSURE SYSTEM MOVES THROUGH THE REGION BRINGING SCATTERED SHOWERS AND THUNDERSTORMS. WEDNESDAY WILL BE VFR WITH HIGH PRESSURE BUILDING ACROSS THE REGION. && .BTV WATCHES/WARNINGS/ADVISORIES... VT...NONE. NY...NONE. && SYNOPSIS...NEILES NEAR TERM...RJS/NEILES SHORT TERM...NEILES LONG TERM...WGH AVIATION...BOYD
Hazardous weather outlook, Aug 19, 9:59 AM EDT, 5 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 959 AM EDT FRI AUG 19 2011 NYZ026>031-034-035-087-VTZ001>012-016>019-201400- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA- WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR- EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND- 959 AM EDT FRI AUG 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE ADIRONDACK MOUNTAINS IN NORTHERN NEW YORK BY EARLY THIS AFTERNOON. THESE STORMS WILL MOVE EAST INTO THE CHAMPLAIN VALLEY AND PARTS OF VERMONT THROUGH LATE THIS AFTERNOON. THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING...BRIEF GUSTY WINDS...AND SMALL HAIL ASSOCIATED WITH THE STRONGER STORMS. THIS ACTIVITY WILL DISSIPATE AROUND SUNSET. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 19, 12:24 PM EDT, 3 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
1224 PM EDT FRI AUG 19 2011
NYZ034-035-VTZ009-011-191730-
EASTERN ESSEX NY-WESTERN ADDISON VT-WESTERN ESSEX NY-
WESTERN RUTLAND VT-
1224 PM EDT FRI AUG 19 2011
...A STRONG THUNDERSTORM WILL MOVE THROUGH NORTHWESTERN RUTLAND...
SOUTHEASTERN ESSEX AND SOUTHWESTERN ADDISON COUNTIES...
AT 1218 PM EDT...A STRONG THUNDERSTORM WAS NEAR PHAROAH MOUNTAIN...
MOVING EAST AT 15 MPH.
WIND GUSTS TO 50 MPH AND SMALL HAIL UP TO DIME SIZE ARE POSSIBLE WITH
THIS STORM. VERY HEAVY RAIN WILL CAUSE WATER TO POND ON ROADS AND IN
POOR DRAINAGE AREAS.
LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO...
CHILSON...IRONVILLE...TICONDEROGA...CROWN POINT CENTER...LARRABEES
POINT...WEST BRIDPORT...SHOREHAM...BRIDPORT...WEST CORNWALL...
SHOREHAM CENTER...
LAT...LON 4372 7338 4379 7336 4380 7338 4379 7357
4377 7368 4378 7374 4400 7377 4409 7317
4368 7315Special weather statement, Aug 19, 1:13 PM EDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
113 PM EDT FRI AUG 19 2011
NYZ035-VTZ008-009-011-012-018-019-191815-
EASTERN ADDISON VT-EASTERN ESSEX NY-EASTERN RUTLAND VT-WASHINGTON VT-
WESTERN ADDISON VT-WESTERN RUTLAND VT-WINDSOR VT-
113 PM EDT FRI AUG 19 2011
...A LINE OF STRONG THUNDERSTORMS WILL MOVE THROUGH ADDISON...
NORTHERN RUTLAND...NORTHWESTERN WINDSOR...SOUTHEASTERN ESSEX AND
SOUTHWESTERN WASHINGTON COUNTIES...
AT 106 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM WEST
ADDISON TO WEST CORNWALL TO CHIPMANS POINT TO 5 MILES NORTHEAST OF
BOLTON LANDING...MOVING EAST AT 15 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL UP TO DIME SIZE ARE POSSIBLE WITH
THESE STORMS. VERY HEAVY RAIN WILL CAUSE WATER TO POND ON ROADS AND
IN POOR DRAINAGE AREAS. THERE MAY BE RAPID RISES ON SMALL STREAMS AND
CREEKS.
LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO...
ADDISON...ORWELL...WALTHAM...BENSON...WEYBRIDGE...BROOKSVILLE...NEW
HAVEN...LEICESTER...NEW HAVEN MILLS...BRISTOL...HYDEVILLE...FAIR
HAVEN...
LAT...LON 4351 7325 4356 7326 4358 7330 4362 7332
4362 7336 4358 7337 4357 7341 4364 7343
4379 7336 4380 7344 4395 7336 4417 7349
4412 7287 4397 7278 4393 7278 4391 7274
4372 7284 4350 7314Special weather statement, Aug 19, 2:56 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
256 PM EDT FRI AUG 19 2011
VTZ009>012-018-019-192000-
EASTERN ADDISON VT-EASTERN RUTLAND VT-ORANGE VT-WESTERN ADDISON VT-
WESTERN RUTLAND VT-WINDSOR VT-
256 PM EDT FRI AUG 19 2011
...A LINE OF STRONG THUNDERSTORMS WILL MOVE THROUGH EASTERN
RUTLAND...SOUTH CENTRAL ORANGE...SOUTHEASTERN ADDISON AND WINDSOR
COUNTIES...
AT 248 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 4
MILES EAST OF GOSHEN TO KILLINGTON TO DANBY FOUR CORNERS...MOVING
EAST AT 15 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL UP TO DIME SIZE ARE POSSIBLE WITH
THESE STORMS. VERY HEAVY RAIN WILL CAUSE WATER TO POND ON ROADS AND
IN POOR DRAINAGE AREAS. THERE MAY BE RAPID RISES ON SMALL STREAMS AND
CREEKS.
LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO...
ROCHESTER...GAYSVILLE...WESTON...POMFRET...SIMONSVILLE...WEST
WOODSTOCK...EAST BETHEL...PROCTORSVILLE...AMSDEN...NORTH
SPRINGFIELD...POMPANOOSUC...UNION VILLAGE...
LAT...LON 4325 7281 4330 7284 4329 7299 4331 7315
4369 7281 4390 7311 4386 7218 4376 7220
4370 7230 4360 7233 4358 7237 4338 7241
4336 7238 4330 7239 4323 7244 4322 7269The office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 19, 12:24 PM EDT | Special Weather Statement | BTV | Addison | 66 min |
| Aug 19, 1:13 PM EDT | Special Weather Statement | BTV | Addison, Rutland | 62 min |
| Aug 19, 1:32 PM EDT | Areal Flood Advisory | BTV | Orange, Windsor | 77 min |
| Aug 19, 2:56 PM EDT | Special Weather Statement | BTV | Windsor | 64 min |
| Aug 19, 4:24 PM EDT | Flash Flood Warning | BTV | Windsor | 2 hr |
| Aug 19, 4:36 PM EDT | Severe Thunderstorm Warning | BTV | Caledonia, Essex, Orange | 39 min |
Nearby
Severe Thunderstorm Warnings in Vermont, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.